I put off taking Prozac forever, tried St. Johns wort first because I don't like the idea of chemically altering my brain. (I'm a normal person, not crazy, I swear!) It didn't work so I'm on day 3 of Prozac. The first time I took it my chest felt like it was going to explode. Anxiety attack? Could this have been because I took my Xanax just prior to the Prozac? Like, are there any complications taking these two together? If Prozac takes at least a month to start working, I need my Xanax to get me by day to day.
Day two and three, of Prozac, I feel like a zombie. Not much going on in my head, very uninterested in things even though before I take the pills I feel pretty good - happy about good weather and other stupid stuff. When I get out of zombie-mode, physically I feel like there are bugs crawling in my brain and I can't tell what kind of mood I am in. It's like a mixture of fatigued, sad, angry, depressed, happy, silly- all at the same time. Is this all normal? I just want to know if these are the initial sort of side effects, and if I should fight through them these next couple weeks to see if I get better results, or maybe quit while I'm ahead? SO FRUSTRATING. Why me?!
Edited by aabbotoni, 19 March 2012 - 02:34 PM.